# SDR FDEA202009192261

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711121520400
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING STEP (3)(C) OF EO 6-5710-E0342809 PT5 (LT WING), A CRACK   INDICATION WAS NOTED AT THE 6:00 O'CLOCK POSITION APPROXIMATELY 1" FROM THE BOTTOM OF HOLE "A".  CRACK MEASURES APPROXIMATELY .250" IN LENGTH.  COMPLIED WITH EA 6-5710-T0356357 PT1 TITLED: WING-BASIC WING STRUCTURE-FR 47 LT HOLES G AND A-SB A300-57-6086R07-CRACK/DAMAGED REPAIR DATED 09 SEP 2020.  MAJOR REPAIR.
